I have had anaphylaxis to an allergy shot when I was 16. I was getting them at home because my aunt is a RN. The amount of time that it took my throat to swell and hives to take over my body was only seconds. I thought I was going to die before EMTs got to our house. It was the scariest thing that has ever happened to me and I never fully recovered, as I can no longer get allergy shots because they make me worse. The doctors denied it to begin with but then said there is a rare chance that anaphylaxis to the shots can reverse the effects of the shots which is what happened to me. I tried to start shots again 7 years after the reaction (in the doctors office) and I got up to a certain dose and it started making me worse again. I have eczema/asthma too and it would flare both up after every shot to the point of keeping me out of work. I think the safest thing to do is continue to get these shots at the doctor. They are, after all, injecting small portions of what you are allergic to into your body.